MathSciNet Relay Station
MathSciNet bibliographic data
MR2357679 14N35 (53D45)
Bryan, Jim; Graber, Tom; Pandharipande, Rahul The orbifold quantum cohomology of $\Bbb C^2/Z_3$ and Hurwitz-Hodge integrals. J. Algebraic Geom. 17 (2008), no. 1, 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement